# SDR SWAA2019061833863

- Difficulty date: June 6, 2019
- Submitted: June 18, 2019
- Operation: Air carrier
- Aircraft: N7825A
- Make and model: Boeing 737-7CT
- Aircraft serial: 32750
- Aircraft time: 56,028 hours, 27,845 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 141A8110
- Condition: Corroded
- Location: Bs 330
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR LOWER THRESHOLD CHANNEL CORRODED AT BS. 330.     R&R THRESHOLD CHANNEL IAW SRM AND DWG.
